I have been on Nexplanon for almost a year. I never stopped getting my period, it just lightened up and shortened up for a bit. Then about 3 or 4 months in it got to the point where i would go a bit longer without a period and then i would get it and it would last like 3 days and then stop and then start again and last at least a week. I keep track of my periods in an app and i have noticed that I have been bleeding off and on (with varying intensities) more frequently (and for almost the whole month of January). Why the sudden change? What should i do? Because i initially got it with the hopes of stopping my period, and it is getting really inconvenient thinking im done bleeding only to find blood in my pants later in the day.
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2014 • 1 answer
Posted 17 May 2015 • 1 answer
Posted 14 Dec 2015 • 1 answer
Posted 12 Jul 2016 • 0 answers
Posted 20 Nov 2017 • 0 answers